# SDR YJV2009F00000

- Difficulty date: June 27, 2008
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N8438F
- Make and model: Cessna 401
- Aircraft serial: 4010286
- Engine: Cont TSIO520E
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 646778
- Condition: Broken
- Location: Engine
- Part time: 5,733 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE VIBRATING, HIGH OIL TEMP AND LOW OIL PRESSURE.  POST FLIGHT FOUND NR 2 CONNECTING ROD BROKEN.  (K)
